The degree of shape preserving weighted polynomial approximation

Dany Leviatan, Doron S. Lubinsky

Research output: Contribution to journalArticlepeer-review

Abstract

We analyze the degree of shape preserving weighted polynomial approximation for exponential weights on the whole real line. In particular, we establish a Jackson type estimate.

Original languageEnglish
Pages (from-to)218-228
Number of pages11
JournalJournal of Approximation Theory
Volume164
Issue number2
DOIs
StatePublished - Feb 2012

Keywords

  • Exponential weights
  • Freud weights
  • Jackson theorem
  • K-monotone
  • Shape preserving polynomials

Fingerprint

Dive into the research topics of 'The degree of shape preserving weighted polynomial approximation'. Together they form a unique fingerprint.

Cite this